Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Classification of blowup limits for $\mathrm{SU}(3)$ singular Toda systems

Chang-Shou Lin, Jun-cheng Wei and Lei Zhang

Vol. 8 (2015), No. 4, 807–837
Abstract

For singular SU(3) Toda systems, we prove that the limit of energy concentration is a finite set. In addition, for fully bubbling solutions we use a Pohozaev identity to prove a uniform estimate. Our results extend previous results of Jost, Lin and Wang on regular SU(3) Toda systems.

Keywords
$\operatorname{SU}(n+1)$-Toda system, asymptotic analysis, a priori estimate, classification theorem, topological degree, blowup solutions
Mathematical Subject Classification 2010
Primary: 35J60
Secondary: 35J55
Milestones
Received: 24 April 2014
Revised: 21 January 2015
Accepted: 6 March 2015
Published: 21 June 2015
Authors
Chang-Shou Lin
Department of Mathematics, Taida Institute of Mathematical Sciences
National Taiwan University
Taipei 106
Taiwan
Jun-cheng Wei
Department of Mathematics
University of British Columbia
Vancouver B.C
Canada V6T 1Z2
Department of Mathematics
Chinese University of Hong Kong
Shatin
Hong Kong
Lei Zhang
Department of Mathematics
University of Florida
358 Little Hall P.O. Box 118105
Gainesville, FL 32611-8105
United States